# SDR SWAA2022111668454

- Difficulty date: November 7, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,107 hours, 34,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE AT RBL 40 STA 663 (WL 167) / [01] VERIFIED ITEM 1 OF STEP 1;[02] RECEIVED -1 REPLACEMENT ANGLE 2024-T3 .063' AND -2 SPLICE ANGLE 2024-T3 .071' FROM BACKSHOP ON W/O#'S 44275-6000-0001 AND 44275-6000-0002 IAW SRM 57-10-10-2R-5 TABLE 201.;[03] VERIFIED STEP 2 C/W;[04] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[05] ONE OPEN HOLE IS THE OVER SIZE FASTENER;[06] VERIFIED ITEM 2 OF STEP 2; ITEM 3 OF STEP 4 AND ITEM 6 OF STEP 11;[07] VERIFIED STEPS 12 AND 13 ARE COMPLETE;[08] AUDIT C/W
